# SDR AALA202306099159

- Difficulty date: April 29, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 62,679 hours, 36,779 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING MAIN LANDING GEAR ANCHORAGE FITTING UPPER AND LOWER SURFACE BETWEEN WS 70 AND WS 141 AND BETWEEN RIBS 2 AND 3. REPAIRED ANCHORAGE FITTING PER SRM 57-26-13-300-025.
